# SDR CA090610002

- Difficulty date: June 10, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 26,234 hours
- Engine: Pwa PT6A27
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Transmitter
- Part number: 39108703082
- Condition: Malfunctioned
- Location: Fuel Quantity
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSTALLATION AND LEAK CHECK, FUEL WAS COLLECTING ON THE BASE PLATE. THE MOUNT BOLTS WERE SUBSEUENTLY TIGHTENED AND THE BASE WIPED DRY, WITHIN A MINUTE FUEL HAD AGAIN COLLECTED ON THE BASE PLATE CAUSING A FUEL DRIP. THE FUEL SYSTEM HAD 120 LBS. ONLY FOR INITIAL LEAK TEST WHICH WAS REMOVED TO ENABLE CLOSER INSPECTION OF THE FUEL TRANSMITTER.  UPON REMOVAL, INSPECTION REVEALED THE DATA PLACARD WAS QUITE LOOSE AND FUEL APPEARED TO BE UNDERNEATH THE PLACARD. THE PLACARD WAS REMOVED TO REVEAL A CORROSION PIT THAT EXTENDED THROUGH THE BASE PLATE INTO THE FUEL CELL. THIS FUEL QUANTITY TRANSMITTER WAS JUST BACK FROM BENCH TEST AND INSPECTION. THE COMPONENT SHOP HAS BEEN ADVISED OF THIS DIFFICULTY. (TC# 20090610002)
